The representation of entire functions by series in solutions of differential equations
Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 229-234
Cet article a éte moissonné depuis la source Math-Net.Ru
An arbitrary entire function with a growth constraint is represented as the limit of a sequence of partial sums of a series comprised of functions of a fundamental system of particular solutions of a differential equation.
@article{MZM_1974_15_2_a6,
author = {Yu. N. Frolov},
title = {The representation of entire functions by series in solutions of differential equations},
journal = {Matemati\v{c}eskie zametki},
pages = {229--234},
year = {1974},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a6/}
}
Yu. N. Frolov. The representation of entire functions by series in solutions of differential equations. Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 229-234. http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a6/